# SDR SIMA20131129002

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,666 hours, 32,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AISLE CEILING EMERGENCY LIGHT INOPERATIVE.  R & R FWD CABIN AISLE CEILING EMERGENCY LIGHT BULB IAW AMM 33-50-08.
